MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION 5IN INSERTION NEEDLE; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION 5IN INSERTION NEEDLE; SPINAL CORD STIMULATOR
Model Number SC-4205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Headache (1880)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that during the patient¿s trial implant procedure the physician noted a cerebrospinal fluid (csf) leakage caused when attempting to access the epidural space.The patient was treated with iv fluids.Following the procedure, the patient reported a headache.The physician decided to place a blood patch to address the patient¿s headache and the patient is reportedly stable following the treatment.
 
Event or Problem Description

Brand Name
5IN INSERTION NEEDLE
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7496860
Report Number3006630150-2018-01619
Device Sequence Number10822588
Product Code LGW
UDI-Device Identifier08714729121459
UDI-Public08714729121459
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/18/2019
Device Model NumberSC-4205
Device Lot Number20882715
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;